Vol. 6, No. 2, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a class of polynomials orthogonal over a denumerable set

David James Dickinson, Henry Pollak and G. H. Wannier

Vol. 6 (1956), No. 2, 239–247
Mathematical Subject Classification
Primary: 42.1X
Milestones
Received: 28 December 1953
Revised: 15 April 1955
Published: 1 June 1956
Authors
David James Dickinson
Henry Pollak
G. H. Wannier